Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Derivations and the permutability of subgroups in polycyclic-by-finite groups


Author: Derek J. S. Robinson
Journal: Proc. Amer. Math. Soc. 130 (2002), 3461-3464
MSC (2000): Primary 20F10, 20F16
Published electronically: April 22, 2002
MathSciNet review: 1918821
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that there is an algorithm to decide if two given subgroups of a polycyclic-by-finite group permute. This is accomplished by finding an algorithm which is able to determine if a derivation is surjective.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F10, 20F16

Retrieve articles in all journals with MSC (2000): 20F10, 20F16


Additional Information

Derek J. S. Robinson
Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 West Green Street, Urbana, Illinois 61801
Email: robinson@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06486-9
PII: S 0002-9939(02)06486-9
Received by editor(s): May 29, 2001
Received by editor(s) in revised form: July 5, 2001
Published electronically: April 22, 2002
Communicated by: Steven D. Smith
Article copyright: © Copyright 2002 American Mathematical Society